13000 / 13101 - Publications - 2018

13000 / 13101 - Department of Mathematics

Publications 2018

Books, Book chapters and Lecture notes, Dissertations, Research reports, Unpublished lectures, Proceedings, Papers, Patents

Papers in WoS Journals

HÁJEK, P. and T. SCHLUMPRECHT. ON COARSE EMBEDDINGS INTO C-0(Gamma). Quarterly Journal of Mathematics. 2018, 69(1), 211-222. ISSN 0033-5606. DOI 10.1093/qmath/hax035.

HÁJEK, P., T. KANIA, and T. RUSSO. Symmetrically separated sequences in the unit sphere of a Banach space. JOURNAL OF FUNCTIONAL ANALYSIS. 2018, 275(11), 3148-3168. ISSN 0022-1236. DOI 10.1016/j.jfa.2018.01.008.

BOHATA, M., et al. PREDUALS OF JBW*-TRIPLES ARE 1-PLICHKO SPACES. Quarterly Journal of Mathematics. 2018, 69(2), 655-680. ISSN 0033-5606. DOI 10.1093/qmath/hax057.

HÁJEK, P. and M. JOHANIS. A remark on smooth images of Banach spaces. Journal of Mathematical Analysis and Applications. 2018, 458(2), 1307-1313. ISSN 0022-247X. DOI 10.1016/j.jmaa.2017.10.012.

BOHATA, M. Star Order and Topologies on von Neumann Algebras. MEDITERRANEAN JOURNAL OF MATHEMATICS. 2018, 15(4), 1-14. ISSN 1660-5446. DOI 10.1007/s00009-018-1221-x.

KORBELÁŘ, M. Divisibility and groups in one-generated semirings. Journal of Algebra and Its Applications (JAA). 2018, 17(4), 1-10. ISSN 0219-4988. DOI 10.1142/S0219498818500718.

HAMHALTER, J. Piecewise *-homomorphisms and Jordan maps on C*-algebras and factor von Neumann algebras. Journal of Mathematical Analysis and Applications. 2018, 462(1), 1014-1031. ISSN 0022-247X. DOI 10.1016/j.jmaa.2017.12.056.

SCHLUMPRECHT, T. and A. ZSAK. The algebra of bounded linear operators on l(p) circle plus l(q) has infinitely many closed ideals. Journal für die reine und angewandte Mathematik. 2018, 735 225-247. ISSN 0075-4102. DOI 10.1515/crelle-2015-0021.

PIDNEBESNA, A., D. TOMEČEK, and J. HLINKA. BRAD: Software for BRain Activity Detection from hemodynamic response. Computer Methods and Programs in Biomedicine. 2018, 156 113-119. ISSN 0169-2607. DOI 10.1016/j.cmpb.2017.12.021.

BAUDIER, F., G. LANCIEN, and T. SCHLUMPRECHT. THE COARSE GEOMETRY OF TSIRELSON'S SPACE AND APPLICATIONS. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY. 2018, 31(3), 699-717. ISSN 0894-0347. DOI 10.1090/jams/899.

KALA, V. and M. KORBELÁŘ. Idempotence of finitely generated commutative semifields. Forum Mathematicum. 2018, 30(6), 1461-1474. ISSN 0933-7741. DOI 10.1515/forum-2017-0098.

HÁJEK, P. and M. NOVOTNÝ. DISTORTION OF LIPSCHITZ FUNCTIONS ON c(0)(Gamma). Proceedings of the American Mathematical Society. 2018, 146(5), 2173-2180. ISSN 0002-9939. DOI 10.1090/proc/13945.

ABRAHAMSEN, Trond A., et al. Strongly Extreme Points and Approximation Properties. Canadian Mathematical Bulletin. 2018, 61(3), 449-457. ISSN 0008-4395. DOI 10.4153/CMB-2017-067-3.

ADÁMEK, J. and L. SOUSA. A Formula for Codensity Monads and Density Comonads. Applied Categorical Structures. 2018, 26(5), 855-872. ISSN 0927-2852. DOI 10.1007/s10485-018-9530-6.

GREGOR, J. and F. PASTUSZEK. On the Derivative of Drawdown for Single Well Pumping Tests. Water Resources Management. 2018, 32(13), 4155-4158. ISSN 0920-4741. DOI 10.1007/s11269-018-2047-9.

ADÁMEK, J., S. MILIUS, and Lawrence S. MOSS. Fixed points of functors. Journal of Logical and Algebraic Methods in Programming. 2018, 95 41-81. ISSN 2352-2208. DOI 10.1016/j.jlamp.2017.11.003.

Papers in Other Journals

HAMHALTER, J. and E. TURILOVA. Choquet Order and Jordan Maps. Lobachevskii Journal of Mathematics. 2018, 39(3), 340-347. ISSN 1995-0802. DOI 10.1134/S1995080218030149.

MATOUSEK, M. and P. PTÁK. Orthomodular lattices that are Z(2)-rich. Ricerche di Matematica. 2018, 67(2), 321-329. ISSN 0035-5038. DOI 10.1007/s11587-018-0378-8.

HAMHALTER, J. Structure of abelian parts of C*-algebras and its preservers. Acta Scientiarum Mathematicarum. 2018, 84(1-2), 263-275. ISSN 0001-6969. DOI 10.14232/actasm-017-582-8.

The page was created 16.01.2019 05:00:01